MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVE; ROLLATOR

A & I INDUSTRIES LTD DRIVE; ROLLATOR
Model Number RTL10266
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Swelling/ Edema (4577)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a rollator by an end user, who stated that "there is a part by the right wheel that caused me an injury." the end user did not specify whether there was any malfunction of the rollator, what part was involved, or whether or how the part was defective.The end user reportedly experienced swelling and was given antibiotics as a result of the otherwise unspecified injury.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
A & I INDUSTRIES LTD
lian du industry park
le liu town, shunde district
foshan city, guandong
CH 
MDR Report Key17147844
Report Number2438477-2023-00076
Device Sequence Number5577714
Product Code ITJ
UDI-Device Identifier00822383288819
UDI-Public822383288819
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2023
Report Date (Section F) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10266
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/08/2023
Device Age10 MO
Date Report to Manufacturer06/23/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA06/16/2023